# SDR TWAA9811501

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CK-C01, FOUND LT WING TOP L/E PANEL AT OTBD END OF NR 4 L/E SLAT HAS A 7 INCH CRACK.  DRESSED OUT DAMAGED AREA AND INSTALLED HOT BOND REPAIR PER SRM 51-70-07 PG 40 AND SRM 57-41-01 PG 20.  (X)
